# SDR SIMA200512503

- Difficulty date: April 24, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER HAT BEAM AT FRAME 20 FOUND TO BE CORRODED.  REMOVED CORRODED CENTER HAT BEAM AND INSTALLED SERVICEABLE BEAM.  REPAIR DONE IAW EMB SRM 145/1142 REV 28, CHAPTER 51-40-02.  (M)
